Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 320, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 20, 2011, 4:13 PM CDT for Claiborne Parish, Webster Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2011, 4:13 PM CDT (21:13 UTC)
- Expired
- Aug 20, 2011, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 79 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:25 PM CDT | TSTM WND DMG | Homer, LA | ROOF BLOWN OFF A BUILDING IN HOMER AND NUMEROUS TREES DOWN THROUGHOUT THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSHV 202113 SVRSHV LAC027-119-202200- /O.NEW.KSHV.SV.W.0320.110820T2113Z-110820T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 413 PM CDT SAT AUG 20 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF HOMER... NORTHEASTERN WEBSTER PARISH IN NORTHWEST LOUISIANA... * UNTIL 500 PM CDT * AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOMER. A SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR HAYNESVILLE. BOTH STORMS WERE NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHONGALOO AND HAYNESVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3269 9298 3266 9332 3302 9334 3301 9295 TIME...MOT...LOC 2112Z 128DEG 1KT 3284 9314 $$ 09
1 follow-up statement
758 WWUS54 KSHV 202137 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 437 PM CDT SAT AUG 20 2011 LAC027-119-202200- /O.CON.KSHV.SV.W.0320.000000T0000Z-110820T2200Z/ CLAIBORNE LA-WEBSTER LA- 437 PM CDT SAT AUG 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WEBSTER AND CLAIBORNE PARISHES... AT 432 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EVERGREEN...OR 7 MILES WEST OF HOMER. A SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR HAYNESVILLE. BOTH STORMS WERE NEARLY STATIONARY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHONGALOO...LETON AND HAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS CLAIBORNE PARISH. LOCAL LAW ENFORCEMENT REPORTED NUMEROUS TRESS DOWN THROUGHOUT THE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3269 9298 3266 9332 3302 9334 3301 9295 TIME...MOT...LOC 2135Z 128DEG 1KT 3281 9319 $$ 09
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:55 PM CDT, 18 minutes earlier.
Area forecast discussion, Aug 20, 3:55 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT SAT AUG 20 2011
.DISCUSSION...
ISOLATED CONVECTION HAS DEVELOPED ACROSS THE REGION THIS AFTERNOON...MAINLY
ALONG A WEAK SFC TROUGH WHICH LINGERS FROM SE OK INTO SW AR AND NCNTRL
LA. THIS BOUNDARY ALSO RESIDES ALONG THE HIGHER THETA-E IN
PLACE...RESULTING IN SFC BASED CAPES OF 2000-3000+ J/KG. IT HAS ALSO
RESULT IN MUCH MORE LIMITED MIXING OF DEWPOINTS THIS AFTERNOON...WITH
HEAT INDICES NEARING...OR IN SOME CASES...BRIEFLY EXCEEDING HEAT
ADVISORY CRITERIA GIVEN THE EXTREME HEATING IN PLACE. THIS CONVECTION
WILL REMAIN DIURNALLY DRIVEN...AND SHOULD WEAKEN THIS EVENING WITH THE
LOSS OF HEATING. WILL EXPAND SLIGHT CHANCE POPS THIS EVENING
AREAWIDE...BEFORE DROPPING THEM AFTER MIDNIGHT FOR ALL BUT THE NE
ZONES...AS THE SRN PLAINS UPPER RIDGE WILL BEGIN TO FLATTEN TONIGHT AS
A WEAK SHORTWAVE FROM NCNTRL AR INTO ERN IL...SHIFTS SE INTO THE MID-
SOUTH REGION.
THIS SHORTWAVE WILL SEND A WEAK COLD FRONT S INTO CNTRL OK/AR
OVERNIGHT...BUT THIS BOUNDARY SHOULD REMAIN SHALLOW ENOUGH SUCH THAT
IT WILL GET HUNG UP IN THE HIGHER TERRAIN OF THE OUACHITAS LATE. THE
NW-SE ORIENTATION OF THE RESIDUAL UPPER TROUGH AXIS WILL ALLOW FOR
VORTICITY ADVECTION TO SPILL SE AROUND THE ERN PERIPHERY OF THE
RIDGE...RESULTING IN A CONTINUED THREAT FOR ISOLATED CONVECTION
REDEVELOPING OVERNIGHT NEAR/AHEAD OF THE FRONT. THE 12Z NAM...WHICH
HAS HANDLED THE CURRENT SFC TROUGH WELL THE LAST COUPLE OF
DAYS...MAINTAINS THIS BOUNDARY OVER THE HEART OF THE FORECAST AREA
SUNDAY...WITH THE AFOREMENTIONED WEAKNESS IN THE RIDGE LINGERING IN VC
OF THIS BOUNDARY THROUGH MUCH OF THE DAY. THUS...HAVE INCLUDED ALL BUT
THE W/SW SECTIONS OF E TX WITH SLIGHT CHANCE POPS. THE 700MB RIDGE IS
PROGGED TO EASE A TAD W INTO N TX...WHICH...WHEN COMBINED WITH THE
INCREASED CLOUD COVER...SHOULD RESULT IN SLIGHTLY MODERATING
TEMPS...BUT STILL WELL IN EXCESS OF THE CENTURY MARK. WITH DEWPOINTS
NOT EXPECTED TO MIX OUT AS WELL AS PREVIOUSLY THOUGHT...HAVE EXTENDED
THE HEAT ADVISORY FOR THE ENTIRE REGION THROUGH 02Z MONDAY.
THE ADVISORY WILL LIKELY NEED TO BE EXTENDED INTO MONDAY AS WELL...AS
THE MID LEVEL RIDGE IS PROGGED TO EASE BACK E INTO EXTREME NE TX/SE
OK/SW AR. AGAIN...ISOLATED MAINLY AFTERNOON CONVECTION WILL BE
POSSIBLE AREAWIDE...BUT SHOULD REMAIN DIURNAL...AND WEAKEN DURING THE
EVENING.
THE NEXT PROGRESSIVE SHORTWAVE REMAINS PROGGED TO DROP SE ACROSS THE
MS VALLEY WEDNESDAY...ALLOWING A WEAK COLD FRONT TO DRIFT S THROUGH
THE REGION WEDNESDAY NIGHT/THURSDAY. THIS TROUGH IS EXPECTED TO EASE
THE LARGE SCALE RIDGE BACK W A BIT OVER THE ROCKIES/PLAINS...BEFORE
EXPANDING E INTO THE MID MS VALLEY. UNFORTUNATELY...LITTLE IF ANY
RAINFALL IS EXPECTED...ALTHOUGH DRIER DEWPOINTS WILL ONLY ADD TO THE
INCREASING WILDFIRE THREAT...RESULTING IN DRIER HUMIDITIES. WILL LEAVE
THE REMAINDER OF THE EXTENDED DRY...AS IT APPEARS THE RIDGE MAY EXPAND
BACK E BY NEXT WEEKEND AS THE LONG RANGE PROGS TAKE A POTENTIAL
TROPICAL CYCLONE ACROSS CUBA LATE NEXT WEEK...IMPACTING FLORIDA BY THE
WEEKEND. THUS...TRIPLE DIGIT HEAT MAY LINGER INTO NEXT WEEKEND AS
WELL...UNFORTUNATELY.
PRELIMS TO FOLLOW BELOW...
15
&&
.AVIATION...
VFR CONDITIONS TO CONTINUE UNDER PERSISTENT RIDGING THROUGH SUNDAY
AFTERNOON. ISOLATED DEEP CONVECTION HAS JUST INITIATED OVER CENTRAL
AR...WHERE AIRMASS IS MOST UNSTABLE. FURTHER SOUTH ACROSS MUCH OF
THE CWA...SCATTERED CUMULUS HAVE BEGUN TO DEVELOP...WITH A FEW
ISOLATED TSTMS POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING NEAR
SUNSET. ANY STORMS THAT DO FORM MAY CONTAIN STRONG GUSTY WINDS.
PREVAILING WIND DIRECTION TODAY WILL BE FROM THE SW...AROUND 5 KTS.
SOME MID AND UPPER LVL CLOUDS MAY ALSO INCREASE ACROSS REGION AFTER
0Z SUNDAY. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 104 77 105 77 / 20 20 20 20 10
MLU 76 101 75 102 75 / 20 20 20 20 10
DEQ 76 99 75 103 75 / 20 20 20 20 10
TXK 80 100 76 104 77 / 20 20 20 20 10
ELD 76 99 74 102 74 / 20 20 20 20 10
TYR 81 105 80 105 80 / 20 10 10 20 10
GGG 80 105 78 105 78 / 20 10 10 20 10
LFK 76 104 76 103 76 / 20 10 10 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
OK...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
15/07Hazardous weather outlook, Aug 20, 11:50 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1150 AM CDT SAT AUG 20 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-211100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1150 AM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... VERY HOT CONDITIONS WILL PERSIST THIS AFTERNOON AND EARLY EVENING WITH HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ACROSS ALL OF THE FOUR STATE REGION. A HEAT ADVISORY REMAINS IN EFFECT THROUGH AT LEAST THIS EVENING. PRECAUTIONS SHOULD BE TAKEN TO PREVENT HEAT RELATED ILLNESSES IF TIME IS SPENT OUTDOORS OR IN AN INSUFFICIENTLY COOLED BUILDING. ALSO...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WINDS...ALONG WITH BRIEF HEAVY RAINFALL. IN ADDITION...FIRE DANGER WILL REMAIN HIGH AS HUMIDITIES FALL TO 20 TO 25 PERCENT ACROSS EAST TEXAS AND POSSIBLY NORTHWEST LOUISIANA...WITH HUMIDITIES BETWEEN 30 TO 35 PERCENT ELSEWHERE ACROSS THE REGION. WINDS MAY BE LOCALLY GUSTY AT TIMES FROM THE SOUTHWEST ATOP VERY DRY AND HOT GROUNDS...AND ALSO NEAR THE THUNDERSTORMS. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL FOR PRODUCING CLOUD TO GROUND LIGHTNING...WHICH MAY IGNITE NEW WILDFIRES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TEMPERATURES WILL CLIMB IN EXCESS OF 100 DEGREES EACH DAY...WITH ONLY ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AT MOST. HEAT INDEX VALUES WILL RISE NEAR OR IN EXCESS OF 105 DEGREES EACH DAY AS WELL...AS THE LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE PERSISTS ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY. THUS...OUTDOOR ACTIVITIES WILL BE POTENTIALLY DANGEROUS IF PROPER PRECAUTIONS ARE NOT TAKEN TO PREVENT HEAT RELATED ILLNESSES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. 15
In the hours before
Special weather statement, Aug 20, 3:04 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT SAT AUG 20 2011
LAZ006-202045-
UNION-
304 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
PARISH...
IN NORTH CENTRAL LOUISIANA...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
FARMERVILLE...
AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HUTTIG. THIS
STORM WAS NEARLY STATIONARY.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
VIISpecial weather statement, Aug 20, 3:31 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 PM CDT SAT AUG 20 2011
LAZ004-202100-
CLAIBORNE-
331 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 PM CDT...FOR THE FOLLOWING
PARISH...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
INCLUDING THE FOLLOWING LOCATIONS...
HOMER...
AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF HOMER...MOVING
SOUTHWEST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
VIISpecial weather statement, Aug 20, 3:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SAT AUG 20 2011
LAZ001-TXZ138-202130-
CADDO-HARRISON-
343 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON...
IN NORTHWEST LOUISIANA...
CADDO...
INCLUDING THE FOLLOWING LOCATIONS...
KARNACK AND WASKOM...
AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTH OF KARNACK...OR 10
MILES EAST OF MARSHALL...MOVING SOUTHEAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE WINDS...ALONG WITH
DEADLY CLOUD TO GROUND LIGHTNING BOLTS...WILL POSE A DANGER TO
ANYONE ON CADDO LAKE!!
VIILocal storm report, Aug 20, 3:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 7 NE HOMER 32.87N 92.97W
08/20/2011 CLAIBORNE LA LAW ENFORCEMENT
TREE DOWN ACROSS HWY 520 NEAR WADE CORRECTIONAL CENTER.
&&
19Special weather statement, Aug 20, 3:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CDT SAT AUG 20 2011
LAZ004-202145-
CLAIBORNE-
350 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
PARISH...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
INCLUDING THE FOLLOWING LOCATIONS...
HAYNESVILLE AND HOMER...
AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR HOMER...MOVING SOUTHWEST AT 5
MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
VIILocal storm report, Aug 20, 3:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG NORPHLET 33.32N 92.66W
08/20/2011 UNION AR LAW ENFORCEMENT
TREES DOWN IN NORPHLET AND ALONG HWY 7 NEAR 7 BROTHERS
ROAD.
&&
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 29 min |
| Aug 20, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 50 min |
| Aug 20, 5:53 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 52 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.